MathSciNet Relay Station
MathSciNet bibliographic data
MR2812184 (2012f:40006) 40A35
Çakallı, Hüseyin Statistical quasi-Cauchy sequences. Math. Comput. Modelling 54 (2011), no. 5-6, 1620–1624.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement